# SDR VNAA2012102100009

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 20,649 hours, 21,089 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PILOT-SIDE MFD WENT BLANK JUST AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, SWAPPED MFD NUMBER 1 (EFIS MULTIFUNCTION DISPLAY) WITH ED NUMBER 2 (EICAS SECONDARY DISPLAY) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
